Eine Verallgemeinerung des Sturmschen Wurzelzählverfahrens.

Walter Habicht

Commentarii mathematici Helvetici (1948)

  • Volume: 21, page 99-116
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Habicht, Walter. "Eine Verallgemeinerung des Sturmschen Wurzelzählverfahrens.." Commentarii mathematici Helvetici 21 (1948): 99-116. <http://eudml.org/doc/138937>.

author = {Habicht, Walter},
journal = {Commentarii mathematici Helvetici},
keywords = {Linear algebra, polynomials},
pages = {99-116},
title = {Eine Verallgemeinerung des Sturmschen Wurzelzählverfahrens.},
url = {http://eudml.org/doc/138937},
volume = {21},
year = {1948},

AU - Habicht, Walter
TI - Eine Verallgemeinerung des Sturmschen Wurzelzählverfahrens.
JO - Commentarii mathematici Helvetici
PY - 1948
VL - 21
SP - 99
EP - 116
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/138937
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.